# SDR DALA2023082206837

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,030 hours, 31,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 RESERVOIR FOUND OUT OF LIMITS IN REF AMDS 5211-9001. CORRECTIVE ACTION: SUMMARY OF NRC 00668: EMERGENCY POWER RESERVOIR (2L) WAS REMOVED PER B757-200 AMM 52-11 AND SERVICEABLE RESERVOIR INSTALLED IS ACCOMPLISHED PER AMDS 5211-9001. (2923568)
